MAUDE Adverse Event Report: Medline Industries, LP Supra Air Mattresses; MATTRESS,REPLACEMENT,SUPRA AIR

Medline Industries, LP Supra Air Mattresses; MATTRESS,REPLACEMENT,SUPRA AIR
Catalog Number MDTSUPAIRMAT
Medical Device Problem Codes Break (1069); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, one of the prongs on the connector broke off inside the pump, so the mattress doesn't hold air.
 
Additional Manufacturer Narrative
It was reported that one of the prongs on the connector broke off inside the pump, so the mattress doesn't hold air.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Supra Air Mattresses
Common Device Name
MATTRESS,REPLACEMENT,SUPRA AIR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50268722
Report Number1417592-2026-08834
Device Sequence Number10346287
Product Code FNM
UDI-Device Identifier10197344102259
UDI-Public10197344102259
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPAIRMAT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown